MathSciNet Relay Station
MathSciNet bibliographic data
MR2015735 (2004g:46074) 46L05 (19K99 46L80 58B32)
Hong, Jeong Hee; Szymański, Wojciech Quantum lens spaces and graph algebras. Pacific J. Math. 211 (2003), no. 2, 249–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement